# SDR 2005FA0001195

- Difficulty date: August 17, 2005
- Submitted: August 17, 2005
- Operation: General aviation
- Aircraft: N709D
- Make and model: Beech C35BEECH
- Aircraft serial: D2981
- Aircraft time: 5,844 hours
- Engine: Cont E225*
- Engine time: 5,327 hours
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: TF1900
- Part serial: TF481509W
- Condition: Worn
- Location: Engine Fuel
- Part time: 148 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, Y, J
- Precautionary procedure: A

## Discrepancy

THE ENGINE FUEL PUMP DRIVE WAS FOUND WORN TO THE POINT WHERE IT WOULD NO LONGER DRIVE THE PUMP, CAUSING AND ENGINE FAILURE.  THE PUMP HAD 148 HOURS ON IT SINCE OVERHAUL.  IT HAS NOT BEEN DETERMINED IF THE LOCATOR PIN WAS INSTALLED IN THE DRIVE.
